http://dx.doi.org/10.1006/jmaa.1995.1130

">
 

Title

Nonlinear-Waves In Thermo-Magnetostrictive Elastic-Materials

Authors

Authors

A. N. Abdalla;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

The multiple-scale technique is used to study the propagation of bulk nonlinear thermo-magneto elastic waves from the source and the generation of harmonics which are uniformaly valid on a long spatial interval. A nonlinear analysis is presented here based upon rotationally invariant coupled nonlinear thermo-elastic equations of anisotropic magnetostrictive materials. It is shown that there is considerable influence on the evolution of the amplitude of the fundamental harmonic at large distances. A closed-form solution for a displacement held is obtained in the first-order approximation. The displacement field is numerically evaluated versus distance for different values of time and then shown by a graphical presentation. (C) 1995 Academic Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

191

Issue/Number

2

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

266

Last Page

276

WOS Identifier

WOS:A1995QT22800004

ISSN

0022-247X

Share

COinS